# SDR AALA2009032900002

- Difficulty date: March 29, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 69,978 hours, 37,298 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SAN - CREW REPORTED SMOKE IN AFT CABIN.  EMERGENCY DECLARED RETURNED SAN WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED PACK BURN.  REPLACED LEFT COOLING TURBINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
